MAUDE Adverse Event Report: ACCRIVA DIAGNOSTICS HEMOCHRON SIGNATURE ELITE WHOLE BLOOD MICROCOAGULATION SYSTEM; SYSTEM, MULTIPURPOSE FOR IN VITRO COAGULATION STUDIES: JPA

ACCRIVA DIAGNOSTICS HEMOCHRON SIGNATURE ELITE WHOLE BLOOD MICROCOAGULATION SYSTEM; SYSTEM, MULTIPURPOSE FOR IN VITRO COAGULATION STUDIES: JPA
Model Number ELITE
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 10/31/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This mdr submitted 12/20/2017 reference accriva diagnostics' complaint (b)(4).The reagent lot number tested with this instrument is e7jac213 is referenced by accriva diagnostics' complaint (b)(4) and is classified as child case of the instrument complaint filed in this submission.(b)(4).Accriva has requested all data required for form fda 3500a.
 
Event or Problem Description
Healthcare professional reported out of range high readings with a hemochron signature elite and act plus system.A patient with aortic stenosis underwent an aortic valve replacement and was receiving intravenous heparin.The target act was 480 seconds.Act results reported during the procedure were as expected except for a single out-of-range high error.The same sample assayed on a different signature elite instrument reported an act result of 507 seconds and this result was used for patient management.The procedure was completed and no adverse events were reported.
 
Additional Manufacturer Narrative
This mdr follow-up #2 submitted on 01/24/2018 references accriva diagnostics' complaint number (b)(4), the child complaint that was submitted with parent case (b)(4).This follow-up mdr provides the results of the bioqc evaluation of retained samples for hemochron jr jact+ reagent cuvette.Concomitant medical products: jact+ lot number f7jac213.
 
Event or Problem Description
Follow-up #2.
 
Additional Manufacturer Narrative
This mdr follow-up #1 submitted on 01/17/2018 references accriva diagnostic's complaint number (b)(4).This follow-up mdr provides the complaint evaluation summary for the hemochron signature elite instrument (se11367) named in this complaint.This summary was prepared 01/11/2018.The actual device was evaluated.No failure detected.The device passed electronic and liquid quality control testing.Unable to confirm complaint.No failure detected; device operated within specification.
 
Event or Problem Description
Follow-up #1.

Brand Name
HEMOCHRON SIGNATURE ELITE WHOLE BLOOD MICROCOAGULATION SYSTEM
Common Device Name
SYSTEM, MULTIPURPOSE FOR IN VITRO COAGULATION STUDIES: JPA
Manufacturer (Section D)
ACCRIVA DIAGNOSTICS
6260 sequence drive
san diego CA 92121
MDR Report Key7157220
Report Number2250033-2017-00008
Device Sequence Number158301
Product Code JPA
UDI-Device Identifier10711234510018
UDI-Public10711234510018
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K050016
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 01/23/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberELITE
Device Catalogue NumberELITE
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer12/27/2017
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 11/28/2017
Supplement Date Received by Manufacturer12/27/2017
01/23/2018
Initial Report FDA Received Date01/02/2018
Supplement Report FDA Received Date01/17/2018
01/24/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age75 YR
Patient Weight105